# SDR SWAA2018032020523

- Difficulty date: March 10, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 48,496 hours, 28,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A1001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION REAR SPAR LT LOWER VAPOR BARRIER WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB IAW SRM AND DWG.
